# SDR ASAA0510342

- Difficulty date: October 26, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577536
- Condition: Cracked
- Location: Fs 749-752
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - BS 749 TO 752 AT STRINGER 19 ON RIGHT SIDE, CRACK IN FUSSELAGE SKIN.  REPAIRED PER ASA T/C 18150000.  (M)
